Can you snort seroquel
Seroquel can be snorted but the manufacturers added an irritant to the pill to deter potential abuse from snorting the drug. [ Source: http://www.chacha.com/question/can-you-snort-seroquel ]
More Answers to "Can you snort seroquel"
- Can you snort Seroquel?
- no it is not ok. Seroquel is an antipsychotic. The sedated effect of the pill is not a high. You should not abuse seroquel. Period. If you do not have a mood disorder you could permanently screw your brain up.
- Can you smoke or snort seroquel?
- yea thats a really good way to talk to someone who is on an anti-psychotic........ truth be told... you can snort anything, will it get you high? if you snort it, it burns and you fall asleep fast. and ive heard it makes you feel like a ...
- Will you get high from snorting seroquel?
- from my experience it dosn't do much in the "getting high" department. the manufacturers added an irritant to the pill to deter potential abuse. when i snort it my nose stings after a few seconds, then after a few minutes i get a ...
Related Questions Answered on Y!Answers
- How does it affect you if you were to snort a seroquel?
- Q: Just curious.. :) Heard it is used in prisons and on street.
- A: Snorting Seroquel (assuming you do not suffer from psychotic symptoms) will likely have the effect it does on non-suffering individuals who recreationally use the drug orally---only much faster, as the thin nasal mucous membranes allow faster absorption of the drug into the bloodstream. You will probably become "stoned" feeling, and extremely drowsy (especially if you're taking the medication with alcohol, marijuana, or other depressants). You may also become excessively thirsty. Be careful with prescription psychoactive medications. They're designed to work on the brain, and if you're using medication chemically intended to alter brain function (for a condition not affecting you), you are putting yourself in danger.
- Snorting Seroquel to stop grand mal?
- Q: I am on Seroquel to calm me before grand mal. I have a 40-60 minute hallucination of horrible things that cause me to hyperventilate and make the seizure worse.The Seroquel calms me but it takes too long orally. I don't do drugs but would "snorting" the powder make it work faster?Strange question I know but no medicines stop my seizures and I'm pretty desperate. Thanks.I'm just tired of the 5 year med game. I have been on every antiseizure med made and none stop them!
- A: You need to talk to your doctor. I was on seroquel for a VERY short time and I refuse to take it ever again. I had the most horrible hallucinations ever, I would rather be dead than go thru those again.
- What would happen if someone crushed up SEROQUEL pills and snorted them?
- Q: what would be the effects on a person?I know someone who I think does this with their meds.
- A: why in god's name would someone do this? seroquel is used in patients with anxiety, bi polar and insomnia problems. it's not a good drug to begin with, it can cause fatal pneumonia, heart failure, suicidal ideation and among other things a condition called tardive dyskinesia which is characterized by repetitive, involuntary, purposeless movements. Features of the disorder may include grimacing, tongue protrusion, lip smacking, puckering and pursing of the lips, and rapid eye blinking. Rapid movements of the arms, legs, and trunk may also occur. Impaired movements of the fingers may appear as though the patient is playing an invisible guitar or piano. snorting the drug is often done after taking other drugs like cocain to help bring them down. snorting anything is terrible for your nose and sinuses, they're simply not meant to do that, the opposite in fact...but snorting medications like seroquel is even worse since you're also snorting all the fillers included in the pill. the point of snorting would be to get it into your system faster, but this is a drug that's meant to be released slowly in your body, overdose is incredibly possible. they can also end up with a fatal condition called serotonin syndrome which is a result of too much serotonin in the blood. it can also cause your blood sugar to sky rocket, possibly causing the person to slip into a coma, not to mention all the problems that are related to having chronic high blood sugar as diabetics do.this is a terrible idea. you can DIE. it's absolutely NOT worth the effect it gives you. seroquel is a potentiall dangerous drug with very little recreational benefit from snorting. make this person stop if at all possible.
Prev Question: What will happen if you snort seroquel
People also view